# SDR SWAA2014111734208

- Difficulty date: October 1, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 28,678 hours, 12,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK HOLES CRACKED AT BS 727B, LBL 24.75 OTBD FWD & INBD AFT FASTENER LOCATIONS.  REPAIRED SEAT TRACK IAW ER & EO.
